MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR SRS SEAS HMRL HEAD 40X15; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

ZIMMER BIOMET, INC. COMPR SRS SEAS HMRL HEAD 40X15; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 211256
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an initial left total humeral arthroplasty was performed.The patient subsequently developed a wound-healing complication.Approximately two and a half months after the index procedure, debridement of soft tissue and antibiotic therapy were performed.All implants remained implanted.At one-year follow-up, the patient reported being satisfied.Due diligence is complete for this complaint; it was reported that no further information is available, and to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products in the d10 narrative below.D10: concomitant medical products, part (lot): 110029826 (656680), 211223 (66287804), 211224 (66626556), 211229 (726590).Associated product information: unknown cement (unknown).G2: foreign - event occurred in denmark.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
COMPR SRS SEAS HMRL HEAD 40X15
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25258099
Report Number0001825034-2026-01457
Device Sequence Number20191610
Product Code KWT
UDI-Device Identifier00880304507814
UDI-Public(01)00880304507814(17)320201(10)103210
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K111746
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number211256
Device Lot Number103210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight82 KG